Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 46, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 29, 2018, 3:30 PM CDT. It took effect at Apr 30, 2018, 12:00 PM CDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2018, 3:30 PM CDT (20:30 UTC)
- In effect from
- Apr 30, 2018, 12:00 PM CDT
- Expired
- May 1, 2018, 10:00 PM CDT
- In force
- 34 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
595 WHUS73 KMKX 292030 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 330 PM CDT Sun Apr 29 2018 ...Waves will build to 4 to 5 feet Monday afternoon... .Small Craft Advisory has been issued as southerly winds will develop waves of 4 to 5 feet tomorrow afternoon. Gusty southerly or southwesterly winds will continue through the overnight continuing the 4 to 5 foot waves. LMZ643-300430- /O.NEW.KMKX.SC.Y.0046.180430T1800Z-180501T1500Z/ Sheboygan to Port Washington WI- 330 PM CDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 10 AM CDT TUESDAY... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect from 1 PM Monday to 10 AM CDT Tuesday. * WINDS: South to Southwesterly 10-15 with gusts to 25kt * WAVES: 4-5 feet PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
10 follow-up statements
943 WHUS73 KMKX 300143 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 843 PM CDT Sun Apr 29 2018 ...Waves Will Build to 4 to 5 feet Monday Afternoon... .Small Craft Advisory has been issued as southerly winds will develop waves of 4 to 5 feet tomorrow afternoon. Gusty southerly or southwesterly winds will continue through the overnight continuing the 4 to 5 foot waves. LMZ643-300945- /O.CON.KMKX.SC.Y.0046.180430T1800Z-180501T1500Z/ Sheboygan to Port Washington WI- 843 PM CDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 10 AM CDT TUESDAY... * WINDS: South to South 10 to 15 knots increasing to 15 to 25 knots Monday afternoon. * WAVES: Increasing to 4 to 5 feet Monday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
441 WHUS73 KMKX 300813 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 313 AM CDT Mon Apr 30 2018 ...A PERIOD OF BREEZY SOUTHERLY WIND BEGINS THIS AFTERNOON... .Breezy south winds will prevail from this afternoon into Tuesday and Tuesday evening. High waves will build north of Port Washington. LMZ644>646-301615- /O.EXB.KMKX.SC.Y.0046.180430T1700Z-180502T0100Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 313 AM CDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT TUESDAY... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect from noon today to 8 PM CDT Tuesday. * WINDS: South 15 to 20 knots with higher gusts. * WAVES: 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ643-301615- /O.EXT.KMKX.SC.Y.0046.180430T1700Z-180502T0100Z/ Sheboygan to Port Washington WI- 313 AM CDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 8 PM CDT TUESDAY... The Small Craft Advisory is now in effect from noon today to 8 PM CDT Tuesday. * WINDS: South 15 to 20 knots with higher gusts. * WAVES: Building to 3 to 5 feet this afternoon through Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
792 WHUS73 KMKX 301502 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1002 AM CDT Mon Apr 30 2018 ...A PERIOD OF BREEZY SOUTHERLY WIND BEGINS THIS AFTERNOON... LMZ643>646-302315- /O.CON.KMKX.SC.Y.0046.180430T1700Z-180502T0100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1002 AM CDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT TUESDAY... * WINDS: South 15 to 20 knots with gusts to 25 knots. * WAVES: 2 to 4 feet, except for 3 to 5 feet north of Port Washington. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ DDV www.weather.gov/mkx
662 WHUS73 KMKX 301927 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 227 PM CDT Mon Apr 30 2018 ...A PERIOD OF BREEZY SOUTHERLY WINDS... LMZ643>646-010330- /O.CON.KMKX.SC.Y.0046.000000T0000Z-180502T0100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 227 PM CDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT TUESDAY... * WINDS: South to southwest at 15 to 20 knots with gusts to 25 knots. * WAVES: 2 to 4 feet, except for 3 to 5 feet north of Port Washington. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ DDV www.weather.gov/mkx
747 WHUS73 KMKX 010202 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 902 PM CDT Mon Apr 30 2018 ...A PERIOD OF BREEZY SOUTHERLY WINDS... LMZ643>646-011200- /O.CON.KMKX.SC.Y.0046.000000T0000Z-180502T0100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 902 PM CDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT TUESDAY... * WINDS: South to southwest at 15 to 20 knots with gusts to 30 knots. * WAVES: 2 to 4 feet, except for 3 to 5 feet north of Port Washington. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
025 WHUS73 KMKX 010745 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 245 AM CDT Tue May 1 2018 ...BREEZY SOUTH WINDS CONTINUE TODAY... LMZ643>646-011545- /O.CON.KMKX.SC.Y.0046.000000T0000Z-180502T0100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 245 AM CDT Tue May 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS: South to southwest at 15 to 20 knots with gusts to 25 knots. A few gusts to 30 knots this afternoon. * WAVES: 3 to 4 feet, except for 4 to 5 feet north of Port Washington. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Hentz www.weather.gov/mkx
999 WHUS73 KMKX 011427 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 927 AM CDT Tue May 1 2018 ...BREEZY SOUTH TO SOUTHWEST WINDS CONTINUE TODAY... LMZ643>646-012230- /O.CON.KMKX.SC.Y.0046.000000T0000Z-180502T0100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 927 AM CDT Tue May 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS: South to southwest at 15 to 20 knots with gusts to 25 knots. A few gusts to 30 knots this afternoon. * WAVES: 3 to 4 feet, except for 4 to 5 feet north of Port Washington. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
332 WHUS73 KMKX 012040 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 340 PM CDT Tue May 1 2018 ...BREEZY SOUTH WINDS THROUGH EARLY EVENING... LMZ643>646-020100- /O.CON.KMKX.SC.Y.0046.000000T0000Z-180502T0100Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 340 PM CDT Tue May 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS: South to southwest at 15 to 20 knots with gusts to 25 knots. A few gusts to 30 knots are possible. * WAVES: 3 to 4 feet PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
423 WHUS73 KMKX 020014 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 714 PM CDT Tue May 1 2018 ...BREEZY SOUTH WINDS CONTINUE... LMZ643>646-020300- /O.EXT.KMKX.SC.Y.0046.000000T0000Z-180502T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 714 PM CDT Tue May 1 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... The Small Craft Advisory is now in effect until 10 PM CDT this evening. * WINDS: South to southwest at 15 to 20 knots with gusts to 25 knots. A few gusts to 30 knots are possible. Gusts will gradually subside over the next few hours. * WAVES: 3 to 4 feet PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
575 WHUS73 KMKX 020311 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1011 PM CDT Tue May 1 2018 LMZ643>646-020415- /O.EXP.KMKX.SC.Y.0046.000000T0000Z-180502T0300Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1011 PM CDT Tue May 1 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... The Small Craft Advisory is no longer in effect. $$ www.weather.gov/mkx
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 3:25 PM CDT, 5 minutes earlier.
Area forecast discussion, Apr 29, 3:25 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
325 PM CDT Sun Apr 29 2018
.SHORT TERM...
Tonight through Monday...
High pressure remains in control of the region with winds starting
to become a bit more southerly to southwesterly overnight. Warm
air advection will start to kick in with significant bump in temps
for tomorrow as highs push into 70s...though possible right along
portions of the lakefront from Port Washington north may be cooler
with slight onshore flow. Should stay dry through the period with
temps remaining above normal through the overnight into Tuesday.
.LONG TERM...
Tuesday through Thursday...
A large upper level low will dig across the southwestern US and
help drive moisture towards the western Great Lakes through the
period. A frontal boundary will work its way towards the region
and waves of energy will move along the boundary and provide the
boost to harness the increasing moisture and produce showers and
even some thunderstorms will be possible. Better chances for
precip will be along and west of I-39 on Tuesday...with everyone
in play for showers and a few thunderstorms later Wednesday night
through Thursday. Some models show the potential for some decent
instability on Thursday...and possible heaverir rainfall.
Something to watch but not any real certainty that it would play
out that way at all.
Friday into Sunday...
Mainly dry period for the end of the week. Temps look to be
seasonal with highs in the 60 through the entire wknd. Saturday
would be the only day of the three that could be a bit cooler than
currently forecast due to possible cooler northwest flow as trough
moves through just to the north.
&&
.AVIATION(18Z TAFS)...
Mostly clear skies and VFR conditions for rest of today and
tonight. LLWS may develop early morning Monday from south central
WI toward east central WI via a swly LLJ; however, will not be
including LLWS in TAFs at this time due to low confidence of
occurrence. Some mixing likely to occur during late morning Monday
and will allow for gusty winds to occur into the evening hours.
&&
.MARINE...
A lake breeze via sely winds will lessen slightly overnight with
breezy southerly winds developing for Mon afternoon through Tue
early morning developing Small Craft Advisory threshold waves of
4 to 5 foot north of Port Washington. Off shore flow Tuesday
afternoon will decrease the waves slightly in magnitude allowing
for the Small Craft to end by late morning.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 1 PM Monday to 10 AM CDT Tuesday for
LMZ643.
&&
Tonight/Monday and Aviation/Marine...ABS
Monday Night through Sunday...ABSHazardous weather outlook, Apr 29, 3:21 AM CDT, 12 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 321 AM CDT Sun Apr 29 2018 WIZ046-047-051-052-056>060-062>072-300830- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 321 AM CDT Sun Apr 29 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Elevated fire weather conditions are expected today. .DAYS TWO THROUGH SEVEN...Monday through Saturday Elevated fire weather conditions are possible Monday. There is a chance for thunderstorms Tuesday afternoon through Thursday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-300830- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 321 AM CDT Sun Apr 29 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Gusty south winds will approach Small Craft Advisory levels Tuesday into Tuesday night. There is a chance of thunderstorms at times from Tuesday night through Thursday evening. Collar www.weather.gov/mkx
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.